Alert archive / Pennsylvania / Wind Advisories in 2020

Wind Advisory 10, NWS Pittsburgh, PA

November 14, 202014 counties in Pennsylvania; 9 counties in West Virginia; 11 counties in Ohio

NWS Pittsburgh, PA issued this wind advisory at Nov 14, 2020, 1:10 PM EST for 14 counties in Pennsylvania; 9 counties in West Virginia; 11 counties in Ohio. It took effect at Nov 15, 2020, 9:00 AM EST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2020, 1:10 PM EST (18:10 UTC)
In effect from
Nov 15, 2020, 9:00 AM EST
Expired
Nov 16, 2020, 7:00 AM EST
In force
22 hr
Issued by
NWS Pittsburgh, PA
All 34 counties

Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Fayette County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Preston County, WV, Tucker County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 28 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.2 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2020-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2020-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1168 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

602 
WWUS71 KPBZ 141810
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
110 PM EST Sat Nov 14 2020

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073>076-WVZ001>004-012-021-509>514-150200-
/O.NEW.KPBZ.WI.Y.0010.201115T1400Z-201116T0000Z/
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges-
Fayette-Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-
Monongalia-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, 
Grove City, Oil City, Franklin, Tionesta, New Castle, 
Ellwood City, Butler, Clarion, Punxsutawney, Brookville, 
Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area,
Kittanning, Ford City, Indiana, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, 
Lower Burrell, Latrobe, Monessen, Ligonier, Donegal, Uniontown, 
Champion, Ohiopyle, Weirton, Follansbee, Wellsburg, Wheeling, 
Moundsville, New Martinsville, Fairmont, Morgantown, 
Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, 
Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, 
and Canaan Valley
110 PM EST Sat Nov 14 2020

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM EST SUNDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of northwest, southwest and western 
  Pennsylvania, east central Ohio and northern and the northern 
  panhandle of West Virginia.

* WHEN...From 9 AM to 7 PM EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
6 follow-up statements
429 
WWUS71 KPBZ 150133
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
833 PM EST Sat Nov 14 2020

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073>076-WVZ001>004-012-021-509>514-150945-
/O.CON.KPBZ.WI.Y.0010.201115T1400Z-201116T0000Z/
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges-
Fayette-Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-
Monongalia-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, 
Grove City, Oil City, Franklin, Tionesta, New Castle, 
Ellwood City, Butler, Clarion, Punxsutawney, Brookville, 
Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area,
Kittanning, Ford City, Indiana, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, 
Lower Burrell, Latrobe, Monessen, Ligonier, Donegal, Uniontown, 
Champion, Ohiopyle, Weirton, Follansbee, Wellsburg, Wheeling, 
Moundsville, New Martinsville, Fairmont, Morgantown, 
Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, 
Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, 
and Canaan Valley
833 PM EST Sat Nov 14 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM EST SUNDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of northwest, southwest and western 
  Pennsylvania, east central Ohio and northern and the northern 
  panhandle of West Virginia.

* WHEN...From 9 AM to 7 PM EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
728 
WWUS71 KPBZ 150820
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
320 AM EST Sun Nov 15 2020

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073>076-WVZ001>004-012-021-509>514-151500-
/O.CON.KPBZ.WI.Y.0010.201115T1400Z-201116T0000Z/
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges-
Fayette-Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-
Monongalia-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, 
Grove City, Oil City, Franklin, Tionesta, New Castle, 
Ellwood City, Butler, Clarion, Punxsutawney, Brookville, 
Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area,
Kittanning, Ford City, Indiana, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, 
Lower Burrell, Latrobe, Monessen, Ligonier, Donegal, Uniontown, 
Champion, Ohiopyle, Weirton, Follansbee, Wellsburg, Wheeling, 
Moundsville, New Martinsville, Fairmont, Morgantown, 
Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, 
Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, 
and Canaan Valley
320 AM EST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
EST THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of northwest, southwest and western 
  Pennsylvania, east central Ohio and northern and the northern 
  panhandle of West Virginia.

* WHEN...From 9 AM to 7 PM EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
264 
WWUS71 KPBZ 151431
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
931 AM EST Sun Nov 15 2020

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073>076-WVZ001>004-012-021-509>514-152245-
/O.CON.KPBZ.WI.Y.0010.000000T0000Z-201116T0000Z/
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges-
Fayette-Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-
Monongalia-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, 
Grove City, Oil City, Franklin, Tionesta, New Castle, 
Ellwood City, Butler, Clarion, Punxsutawney, Brookville, 
Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area,
Kittanning, Ford City, Indiana, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, 
Lower Burrell, Latrobe, Monessen, Ligonier, Donegal, Uniontown, 
Champion, Ohiopyle, Weirton, Follansbee, Wellsburg, Wheeling, 
Moundsville, New Martinsville, Fairmont, Morgantown, 
Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, 
Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, 
and Canaan Valley
931 AM EST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 55 mph.

* WHERE...Portions of northwest, southwest and western 
  Pennsylvania, east central Ohio and northern and the northern 
  panhandle of West Virginia.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
153 
WWUS71 KPBZ 152108
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
408 PM EST Sun Nov 15 2020

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073>076-WVZ001>004-012-021-509>514-160000-
/O.CON.KPBZ.WI.Y.0010.000000T0000Z-201116T0000Z/
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges-
Fayette-Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-
Monongalia-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, 
Grove City, Oil City, Franklin, Tionesta, New Castle, 
Ellwood City, Butler, Clarion, Punxsutawney, Brookville, 
Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area,
Kittanning, Ford City, Indiana, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, 
Lower Burrell, Latrobe, Monessen, Ligonier, Donegal, Uniontown, 
Champion, Ohiopyle, Weirton, Follansbee, Wellsburg, Wheeling, 
Moundsville, New Martinsville, Fairmont, Morgantown, 
Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, 
Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, 
and Canaan Valley
408 PM EST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 55 mph.

* WHERE...Portions of northwest, southwest and western 
  Pennsylvania, east central Ohio and northern and the northern 
  panhandle of West Virginia.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
693 
WWUS71 KPBZ 152350
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
650 PM EST Sun Nov 15 2020

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073>076-WVZ001>004-012-021-509>513-160100-
/O.EXP.KPBZ.WI.Y.0010.000000T0000Z-201116T0000Z/
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges-
Fayette-Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-
Monongalia-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-
Including the cities of New Philadelphia, Dover, Carrollton, 
Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, 
Grove City, Oil City, Franklin, Tionesta, New Castle, 
Ellwood City, Butler, Clarion, Punxsutawney, Brookville, 
Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area,
Kittanning, Ford City, Indiana, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, 
Lower Burrell, Latrobe, Monessen, Ligonier, Donegal, Uniontown, 
Champion, Ohiopyle, Weirton, Follansbee, Wellsburg, Wheeling, 
Moundsville, New Martinsville, Fairmont, Morgantown, 
Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, 
Hazelton, Parsons, Hendricks, and Saint George
650 PM EST Sun Nov 15 2020

...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

Area wind has fallen below advisory levels as the low pressure 
system moves farther to the east, thus the advisory will be
allowed to expire. However, gusty wind up to 40 mph may linger 
late tonight before gradually diminishing into Monday morning..

$$

WVZ514-161200-
/O.EXT.KPBZ.WI.Y.0010.000000T0000Z-201116T1200Z/
Eastern Tucker-
Including the cities of Davis, Thomas, and Canaan Valley
650 PM EST Sun Nov 15 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 55 mph.

* WHERE...The higher terrain of eastern Tucker County.

* WHEN...Until 7 AM EST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
523 
WWUS71 KPBZ 161140
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
640 AM EST Mon Nov 16 2020

WVZ514-161245-
/O.EXP.KPBZ.WI.Y.0010.000000T0000Z-201116T1200Z/
Eastern Tucker-
Including the cities of Davis, Thomas, and Canaan Valley
640 AM EST Mon Nov 16 2020

...WIND ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING...

Strong winds, with gusts up to 50 mph will gradually calm down a
bit this morning and throughout the day. Continue to keep items 
such as trash bins, and outdoor decorations secured until this 
evening. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Nov 14, 11:54 AM EST, 1 hour 16 minutes earlier.

Area forecast discussion, Nov 14, 11:54 AM EST, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1154 AM EST Sat Nov 14 2020

.SYNOPSIS...
Dry weather is expected today under high pressure. Rain and windy
conditions are expected with a Sunday cold front.

&&

.NEAR TERM /THROUGH TONIGHT/...
Only minor updates were needed as of 730 AM. Dry weather is expected
today as surface high pressure moves across the region. Morning river
valley fog will lift as mixing commences. Patchy morning stratocu in
cold NW flow aloft should dissipate with the building high, and warm
advection. Some increase in high clouds is expected later this
afternoon in the warm advection ahead of an approaching Central CONUS
trough. Highs are expected to be around 5 degrees below seasonable
levels.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
The Central CONUS trough is progged to track east tonight and Sunday,
as a deepening sfc low moves across the Upper Midwest to the Upper
Great Lakes. The trough, and its associated sfc cold front, are
progged to cross the region Sunday. Increasing jet and shortwave
supported ascent should result in widespread rain. The rain should
taper off from W-E late Sunday morning through the afternoon as the
front crosses the region.

Rapid pressure rises after FROPA in a tight gradient S of the strong
low, combined with mixing within a strong wind field aloft, should
result in gusts of 40 to 50 mph late Sunday morning through Sunday
evening. Will highlight this potential in the Hazardous Weather
Outlook, including the potential future issuance of a Wind Advisory
if the trend for strong wind continues.

Broad upper troughing and cold W-WNW flow aloft should maintain
minimal rain/snow shower chances Sunday night. Wind should back to
the SW Monday as a sfc ridge builds under lingering broad upper
troughing, resulting in dry weather and a clearing trend. A shortwave
advancing through the main trough, and its associated reinforcing
cold front, should return scattered rain and snow shower chances to
part of the region Monday night.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
The upper trough should persist across the region through Tuesday.
This, combined with cold NW flow, should maintain scattered snow and
rain showers through the day. Model ensembles then indicate the
trough should exit the East Coast by mid week. A less amplified zonal
flow is expected for the rest of forecast period, resulting in
mainly dry and gradually warmer weather.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
VFR will prevail in the near term, with low level wind shear
conditions developing overnight, 45-55 knot winds within 2000 feet
of the surface. The first rain showers will arrive after 06Z, mainly
west of PIT. VFR ceiling/visibility will continue through 15Z, with
MVFR expected later Sunday.

.Outlook...
VFR will return early-week.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&
Hazardous weather outlook, Nov 14, 3:01 AM EST, 10 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
301 AM EST Sat Nov 14 2020

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073>076-WVZ001>004-012-021-509>514-150815-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges-Fayette-
Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
301 AM EST Sat Nov 14 2020

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, southwest Pennsylvania, western Pennsylvania,
northern West Virginia and the northern panhandle of West Virginia.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Wind gusts between 40 and 50 mph are expected Sunday and Sunday
evening with the passage of a strong cold front. A Wind Advisory may
be needed.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

Nearby

Wind Advisories in Pennsylvania, 2020Wind Advisories in Ohio, 2020Wind Advisories in West Virginia, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.